# SDR AALA202212142629

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 29,114 hours, 6,005 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 21C AND 22C WHITE SEAT MOUNTED EMERGENCY AISLE LIGHTS DID NOTILLUMINATED DURING TEST. MAINTENANCE REPLACED SIDE WALL CONNECTOR 7260VC14-A FOR SEATS 21C AND 22C PER AMM 33-51-08. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
